# SDR HEEA063451

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911RZ
- Make and model: Bolkms BK117A4
- Aircraft serial: 7092
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 10515150
- Condition: Damaged
- Location: Main Rotor
- Part time: 3,909 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR BLADE HAD SEPARATION ON THE INBOARD ABRASION STRIP ON THE OUTER END.  THE ABRASION STRIP AT THE TIP HAD EROSION HOLES.
